امروز : یکشنبه   ۰۲. مهر ۱۳۹۶   /    3. محرم 1439   /    24. سپتامبر 2017

Drug-induced Vasculitis in a Breast Cancer Patient Receiving Chemotherapy

Drug-induced Vasculitis in a Breast Cancer Patient Receiving Chemotherapy
Omidvari SH1, Nasrolahi H*1, Javid SA2, Hamedi SH1, Mohammadianpanah M3,Ansari M1, Ahmadloo N1, Mosalaei A4
1- Department of Radiation Oncology, Nemazee Hospital, Shiraz University of Medical Sciences, Shiraz, Iran.
2- Dr. Javid Laboratory, Shiraz, Iran.

3- Colorectal Research Center, Shiraz University of Medical Sciences, Shiraz, Iran.
4- Shiraz Institute for Cancer Research, Shiraz University of Medical Sciences, Shiraz, Iran.
*Corresponding Author:  : Nasrolahi H

Email:  آدرس ایمیل جهت جلوگیری از رباتهای هرزنامه محافظت شده اند، جهت مشاهده آنها شما نیاز به فعال ساختن جاوا اسکریپت دارید

Abstract
Introduction: Drug-induced vasculitis following chemotherapy has been rarely reported. We report such a case of drug-induced vasculitis following chemotherapy in a breast cancer patient.
Report of the Case: A 52 year old woman with stage III breast cancer developed pathologically proven vasculitis presenting as bilateral severe erythema, edema and ulceration on both feet 10 days following the 4th cycle of adjuvant chemotherapy.  Chemotherapy consisted of docetaxel, doxorubicin, and cyclophosphamide in each cycle that was preceded by premedication including dexamethasone, granisetron, and H1 and H2 blockers.
Furthermore, filgrastim (5µg/kg) was administered following each cycle of chemotherapy during days 5-9. By discontinuing chemotherapy and starting high-dose intravenous methylprednisolone, vasculitis was resolved.
The patient did not experience vasculitis following the re-challenge of chemotherapy excluding docetaxel and filgrastim.
Conclusion:  This case suggests that docetaxel and filgrastim might be added to the list of agents causing drug-induced vasculitis.
Key words: Drug-induced, vasculitis, docetaxel, filgrastim, breast cancer.

alt